MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000211-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pneumothorax (2012); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject scope was connected to a bench test fixture to verify electrical functionality of the camera, light emitting diode (led), and electromagnetic sensors (em).The scope tip was manually articulated while monitoring the resistance of each sensor to confirm that there was no intermittent open on either sensor or camera image degradation.The results showed observed both sensors to be within specification.A closer inspection of the scope handle, shaft, cable, and connector observed no external physical damage that could contribute to the reported issue.The results showed the bronchoscope to be operating as expected.A review of the calibration data obtained from production final acceptance testing revealed all acceptance criteria were met and no anomalies found.Based on the results from the examination, the product met specifications.A review of similar investigations with similar reported issue (1200 fault or em sensing issue) has noted that this is a known issue and have not established a possible root cause.The incident will continue to be monitored in regular trend review meetings.
 
Event or Problem Description
It was reported that after a successful diagnostic procedure using the monarch bronchoscopy system, a pneumothorax and pneumomediastinum were noted post-procedure.A chest tube was placed and the patient was admitted to the hospital.The pneumothorax and pneumomediastinum resolved and the patient was discharged.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
5745510671
MDR Report Key17509786
Report Number3014447948-2023-00015
Device Sequence Number12338169
Product Code EOQ
UDI-Device IdentifierB634MBR000211A1
UDI-Public+B634MBR000211A1/14D202310230
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMBR-000211-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown